# SDR USAA050447

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR FRAME CORRODED 2 INCH LONG BY 1 INCH WIDE BY .050 INCH DEEP AREA, STATION 1109 RBL 14.5-RBL 45.  REMOVED AND REPLACED CHORD SECTION, ADDING CHANNEL AND STRAP PER 53-00-07.  (M)
